A new fractional order modified hyperchaotic Pan system

  • Zetili Sihem
  • Zehrour Okba
  • Diar Ahmed

Abstract

In this paper,we propose a new four-dimension fractional order modified hyperchaotic Pan system is constructed based on a four-dimension modified
hyperchaotic Pan system, and we investigated some basic properties and behaviors for this system numerically and analytically, including existence
of attracter, equilibrium points, and stability.

Published
Aug 25, 2018
How to Cite
SIHEM, Zetili; OKBA, Zehrour; AHMED, Diar. A new fractional order modified hyperchaotic Pan system. Journal | MESA, [S.l.], v. 9, n. 3, p. 339-346, aug. 2018. Available at: <http://nonlinearstudies.com/index.php/mesa/article/view/1747>. Date accessed: 20 oct. 2018.